# SDR MASA2009010500009

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 13,394 hours, 10,099 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO GATE DUE TO FWD LAV SMOKE WARNING.  MX RAN ENGINES AND NO SMOKE OR WARNINGS NOTED.  MX SERVICED APU OIL TO PROPER LEVEL AND CLEARED OUT DRAIN LINES.
